# SDR HNAA2015070600216

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,938 hours, 62,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON CLIMBOUT,  GOES OUT WHEN SELECTING PROP HEAT ON.  INSPECTED AND CLEANED BOTH BRUSH BLOCKS.  NO DEFECTS NOTED.  GROUND RAN ACFT. OPS CHECKED NORMAL AT THIS TIME.
